# SDR 07FDEA00045

- Difficulty date: January 5, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453132
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT RADIUS CUT OUT BS 660 STR 2R WO NR 35039 SNRM NR N00731.  REMOVED STRINGER CLIP, DRILLED UP NEW CLIP AND INSTALLED NEW CLIP REF SRM 51-30-2.  CLASSIFIED AS A MAJOR REPAIR.
